# SDR SWIA2021070159192

- Difficulty date: March 19, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FOMER AT FS311.75 AND BETWEEN DD5 AND DD6 CORRODED       (C-CHECK RO 6/29/2021)    REMOVED DAMAGED FORMERON FWD SIDE OF PAX DOOR AND INSTALLED A NEW SERVICABLE FORMER IAW CJR 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 REVISION 38B - 14 DEC 2020. REF DRAWING 601R31902 FOR FASTENER CALL OUT. M-337 AND TASK CARD 51-900-1002-SKY ATTACHED WITH NO CHANGE TO WEIGHT AND BALANCE.
